# SDR 95ZZZW390

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Hole Oversized
- Location: Bs 340
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, UPPER LOBE RT STA 340 AT TOP OF FLOORBEAM RBL 33, BRACKET TOP AFT RIVET HOLE OVERSIZED.  REPLACED FLOORBEAM AS PER SRM 51-10-1 PAR 4.  UPPER CAP REPLACED ONLY.  TOTAL CYCLES 29235.
